# SDR GTIA2022051236422

- Difficulty date: May 12, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N945NK
- Make and model: Airbus A300*
- Aircraft serial: 10594
- Aircraft time: 2,774 hours, 1,188 cycles
- Engine: PW1127G
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION HIGH ENG 2 VIB OVER 6.0 APPLIED COM PROC. 3.70.145 AND VIB PERSITED --
